# SDR RYNA2008121800045

- Difficulty date: December 16, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 51,396 hours, 18,045 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT CREW REPORTED A TRAILING EDGE FLAP DISAGREEMENT MESSAGE.  AIRCRAFT RETURNED TO RFD MAINTENANCE TROUBLESHOT PERFORMED OPERATIONAL CHECKS PER AMM 27-51-00, NO DEFECTS NOTED.  AIRCRAFT DEICED AND DISPATCHED.  SYSTEM FAULT HAS NOT REPEATED IN FOUR FLIGHT LEGS.
